Graduate Students and Publications

Bruno Poggi, graduated with M.S. degree in July, 2015

Dr. Jonathan Goldfarb, graduated with Ph.D. degree in Applied Mathematics in May, 2016

Dr. Naveed Iqbal, graduated with Ph.D. degree in Applied Mathematics in May, 2017

  • Dissertation: On the Classification of the Second Minimal Orbits of the Continuous Endomorphisms on the Real Line and Universality in Chaos,
  • U.G. Abdulla, R.U. Abdulla, M.U. Abdulla and N.H. Iqbal Second Minimal Orbits, Sharkovski Ordering and Universality in Chaos, International Journal of Bifurcation and Chaos, Volume 27, Number 5, 2017, Arxiv:1610.00814.
  • U.G. Abdulla, R.U. Abdulla, M.U. Abdulla, N.H. Iqbal Classification of the Second Minimal Odd Periodic Orbits in the Sharkovskii Ordering, Submitted, 2017, Arxiv:1701.02695

Ms. Roqia Jeli, Ph.D. student in Applied Mathematics, expected graduation in Fall 2018

Evan Cosgrove, Ph.D. student in Applied Mathematics